# SDR ASOA05741

- Difficulty date: September 7, 2005
- Submitted: October 7, 2005
- Operation: Air carrier
- Aircraft: N635AS
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 372
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: FE231003
- Condition: Malfunctioned
- Location: Te Flaps
- Part time: 18,588 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 4092 - DURING FINAL APPROACH INTO ATL FROM AVL, THE CREW RECEIVED A FLAP UNLOCK MESSAGE AND EXECUTED A MISSED APPROACH TO COMPLY WITH THE QRH.  AN EMERGENCY WAS DECLARED AND THE AIRCRAFT PERFORMED A REDUCED FLAP LANDING SAFELY INTO ATL.  MAINTENANCE REMOVED AND REPLACED THE LEFT AND RIGHT INBOARD AND OUTBOARD FLAP ACTUATORS.  OPERATIONAL AND LEAK CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
